Stereotypical

Nursing. School. Life.

NCLEX Practice Question of the Week

leave a comment »

Here is the weekly question posted on the NCSBN Learning Extension:

Which assessment findings require immediate discontinuance of an antipsychotic medication?

  1. Involuntary rhythmic stereotypic movements and tongue protrusion
  2. Cheek puffing and involuntary movements of extremities and trunk
  3. Agitation and constant state of motion
  4. Hyperpyrexia and severe muscle rigidity

The correct answer is: 4 – Hyperpyrexia and severe muscle rigidity

Hyperpyrexia = unusually high fever

Advertisements

Written by stereotypicalone

June 12, 2010 at 21:00

Posted in NCLEX, Nursing School

Tagged with ,

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: